# SDR FDEA202208041873

- Difficulty date: August 4, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 141N16061
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L.WING I/B FIXED L/E NOSE BEAM IS CORRODED REPLACED NOSE BEAM ASSY.  PER BAC DWG 114N1606 AND FEDEX  EA F-5720-T0369810  TITLE WING - SECONDARY WING STRCT - LH WING, FIXED LEADING EDGE, ISS 106-168, NOSE BEAM, ALTERNATE  NDT PROCESS AND ALTERNATE FINISH.
